# SDR SWIA2020061251105

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM LBL 27 HAS CORROSION FWD AND AFT OF FS1031.00.  (C-CHECK) RO 6/8/2020 REPAIRED LT FLOORBEAM LBL 27 LOCATED AT PROXIMATELY FS977.00 TO FS1037.00 REF SRM. COMPLIED WITH TASKCARD.
